Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having slight chest pain. Taking nexium thinking its GERD. Suspect as spasms of esophagus. Suggest?

I suspect I have spasms of the esophagus . This was suggested by my GI doctor. I just met with my cardiologist who has ruled out heart. Now I am trying to determine best way to treat or mitigate these spasms. I am on nexium thinking the pain has come from GERD but I don t really have classic gerd symptoms. I have had slight chest pain or discomfort for 12 years, am 63 and have had 2 esophagus scopes within last 10 years, last one in 2009, both negative. This condition seems to come and go for no reason. When it starts, it can last for days or just hours. I am otherwise healthy, don t smoke, exercise and watch my weight. I am 5 11 and weigh 178. Any suggestions?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Hi welcome to health care magic
As you mention your weight 178 it is overweight ,first thing is to reduce wt with healthy diet on intervals.Avoid all spicy,oily,fast food,junk food.Add your diet with high protien ,low carbohydrade,fatty foods. Cosume more salad,fruits which contains more fibers to clear your bowel daily.If you have constipation then take Ayurvedic laxative Triphala churna 2tsf with warm water bed time.It helps to reduce your weight and reflux problem.Also start Kadhudha Ras an Ayurvedic tab 2 tab twice daily before food.Hope you will understand and follow these things
Reply if any query regarding this.
Dr shilpa Benade
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor